MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. CYLINDER HOSE WITH SWITCH-OVER VALVE (PIN-INDEX)

SHIRAKAWA OLYMPUS CO., LTD. CYLINDER HOSE WITH SWITCH-OVER VALVE (PIN-INDEX)
Model Number MAJ-1985
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Additional information added to field h6, d8.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation the presumable and definitive cause of the event could not be determined.The following is included in the instructions for use (ifu): labeling review: as result of confirming instruction manual and the labelling on the product, there was no abnormality leads to the phenomenon.Olympus will continue to monitor field performance for this device.
 
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the cylinder hose had a gas leak.This was discovered at preparation for use.There were no reports of patient harm.

Brand Name
CYLINDER HOSE WITH SWITCH-OVER VALVE (PIN-INDEX)
Common Device Name
CYLINDER HOSE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19137871
Report Number3002808148-2024-03636
Device Sequence Number21191617
Product Code HIF
UDI-Device Identifier04953170324208
UDI-Public04953170324208
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K110294
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1985
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Supplement Date Received by Manufacturer05/16/2024
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown